New results for almost increasing sequences


Kartal B.

ANNALES UNIVERSITATIS PAEDAGOGICAE CRACOVIENSIS-STUDIA MATHEMATICA, vol.18, pp.85-91, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 18
  • Publication Date: 2019
  • Doi Number: 10.2478/aupcsm-2019-0007
  • Title of Journal : ANNALES UNIVERSITATIS PAEDAGOGICAE CRACOVIENSIS-STUDIA MATHEMATICA
  • Page Numbers: pp.85-91

Abstract

In the present paper, two theorems of absolute summability have been proved by using the definition of almost increasing sequence.